# SDR QXEA200600137

- Difficulty date: January 8, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,655 hours, 12,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: FOUND STR 31R HAS CORROSION AT 2 RIVETS, STA X25.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05.
